Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Blow-up formulas and smooth birational invariants
HTML articles powered by AMS MathViewer

by Zhaohu Nie PDF
Proc. Amer. Math. Soc. 137 (2009), 2529-2539 Request permission

Abstract:

We prove that the blow-up formula for the singular homology of a complex smooth projective variety with a smooth center respects two natural filtrations, namely the topological and the geometric filtrations. This then enables us to establish some smooth birational invariants.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14F43, 14E99
  • Retrieve articles in all journals with MSC (2000): 14F43, 14E99
Additional Information
  • Zhaohu Nie
  • Affiliation: Department of Mathematics, Penn State Altoona, 3000 Ivyside Park, Altoona, Pennsylvania 16601
  • MR Author ID: 670293
  • Email: znie@psu.edu
  • Received by editor(s): October 1, 2007
  • Received by editor(s) in revised form: September 30, 2008
  • Published electronically: March 20, 2009
  • Communicated by: Ted Chinburg
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 2529-2539
  • MSC (2000): Primary 14F43, 14E99
  • DOI: https://doi.org/10.1090/S0002-9939-09-09872-4
  • MathSciNet review: 2497464